Nonlinear Oscillations

, Volume 14, Issue 1, pp 95–101 | Cite as

Approximation of generalized bounded solutions of evolution equations with unbounded operator


We substantiate a parametrization method for a differential equation in a Banach space with an unbounded operator coefficient. We propose an algorithm for finding bounded generalized solutions with an arbitrary order of accuracy.


Banach Space Cauchy Problem Operator Matrix Bounded Solution Unbounded Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. A. Pliss, “Bounded solutions of inhomogeneous linear systems of differential equations,” in: Problems of the Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev (1977), pp. 168–173.Google Scholar
  2. 2.
    Yu. M. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    O. O. Pokutnyi, “Generalized bounded solutions of linear evolution equations in locally convex spaces,” Zh. Obchysl. Prykl. Mat., 98, No. 2, 35–40 (2009).Google Scholar
  4. 4.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht (2004).MATHGoogle Scholar
  5. 5.
    A. A. Boichuk and A. A. Pokutnyi, “Bounded solutions of linear differential equations in a Banach space,” Nelin. Kolyvannya, 9, No. 1, 3–14 (2006); English translation: Nonlin. Oscillations, 9, No. 1, 1–12 (2006).CrossRefGoogle Scholar
  6. 6.
    D. S. Dzhumabaev, “Approximation of a bounded solution of a linear ordinary differential equation by solutions of two-point boundaryvalue problems,” Zh. Vyshisl. Mat. Mat. Fiz., 30, No. 3, 388–404 (1990).MathSciNetGoogle Scholar
  7. 7.
    D. S. Dzhumabaev, “Criteria for the unique solvability of linear boundary-value problems for an ordinary differential equation,” Zh. Vyshisl. Mat. Mat. Fiz., 29, No. 1, 50–66 (1989).MathSciNetGoogle Scholar
  8. 8.
    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  9. 9.
    V. Yu. Slyusarchuk, Stability of Solutions of Difference Equations in a Banach Space [in Ukrainian], Ukrainian National University of Water Management and Nature Resources Use, Rivne (2003).Google Scholar
  10. 10.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1984).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Institute of Mathematics, Ukrainian National Academy of SciencesKyivUkraine

Personalised recommendations